Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 145, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at May 22, 2012, 4:52 PM EDT for 4 counties in Florida. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2012, 4:52 PM EDT (20:52 UTC)
- Expired
- May 22, 2012, 5:30 PM EDT
- In force
- 38 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Gadsden County, FL, Leon County, FL, Liberty County, FL, Wakulla County, FL
The radar
The Tallahassee radar (KTLH), 24 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 5:00 PM EDT | HAIL 1 | 3 W Bloxham, FL | QUARTER SIZE HAIL ESTIMATED AT THE SOUTHERN EXPRESS STORE EAST OF HOSFORD ALONG STATE ROAD 20. |
| May 22, 5:10 PM EDT | HAIL 1.75 | Bloxham, FL | GOLF BALL HAIL REPORTED AROUND BLOXHAM VIA WMBB-TV FACEBOOK PAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 4:43 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.9 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 78 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 1278 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
939 WUUS52 KTAE 222052 SVRTAE FLC039-073-077-129-222130- /O.NEW.KTAE.SV.W.0145.120522T2052Z-120522T2130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 452 PM EDT TUE MAY 22 2012 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EXTREME SOUTH CENTRAL GADSDEN COUNTY IN FLORIDA... SOUTHWESTERN LEON COUNTY IN FLORIDA... EAST CENTRAL LIBERTY COUNTY IN FLORIDA... NORTHWESTERN WAKULLA COUNTY IN FLORIDA... * UNTIL 530 PM EDT * AT 450 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING TENNIS BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES WEST OF BLOXHAM...OR NEAR HOSFORD...AND MOVING EAST AT 20 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORT BRADEN AND BROWN HOUSE PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE HAIL OF THIS SIZE CAN CAUSE SERIOUS INJURY. THE TIME TO ACT IS NOW! && LAT...LON 3042 8440 3020 8452 3032 8482 3045 8474 TIME...MOT...LOC 2052Z 288DEG 18KT 3037 8474 $$ 08-LAMERS
2 follow-up statements
023 WWUS52 KTAE 222100 SVSTAE SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 500 PM EDT TUE MAY 22 2012 FLC039-073-077-129-222130- /O.CON.KTAE.SV.W.0145.000000T0000Z-120522T2130Z/ LEON FL-LIBERTY FL-GADSDEN FL-WAKULLA FL- 500 PM EDT TUE MAY 22 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR NORTHWESTERN WAKULLA...EXTREME SOUTH CENTRAL GADSDEN...EAST CENTRAL LIBERTY AND SOUTHWESTERN LEON COUNTIES... AT 457 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BLOXHAM...MOVING EAST AT 20 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORT BRADEN AND BROWN HOUSE PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 3042 8440 3020 8452 3032 8482 3045 8474 TIME...MOT...LOC 2101Z 288DEG 18KT 3036 8469 $$ 08-LAMERS
324 WWUS52 KTAE 222110 SVSTAE SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 510 PM EDT TUE MAY 22 2012 FLC039-077-222119- /O.CAN.KTAE.SV.W.0145.000000T0000Z-120522T2130Z/ LIBERTY FL-GADSDEN FL- 510 PM EDT TUE MAY 22 2012 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTH CENTRAL GADSDEN AND EAST CENTRAL LIBERTY COUNTIES IS CANCELLED... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT TUESDAY EVENING FOR CENTRAL FLORIDA AND SOUTHWESTERN GEORGIA. LAT...LON 3037 8443 3020 8452 3028 8472 3040 8464 TIME...MOT...LOC 2109Z 294DEG 25KT 3031 8460 $$ FLC073-129-222130- /O.CON.KTAE.SV.W.0145.000000T0000Z-120522T2130Z/ LEON FL-WAKULLA FL- 510 PM EDT TUE MAY 22 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR NORTHWESTERN WAKULLA AND SOUTHWESTERN LEON COUNTIES... AT 508 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTH OF BLOXHAM...MOVING SOUTHEAST AT 30 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BROWN HOUSE PRECAUTIONARY/PREPAREDNESS ACTIONS... QUARTER SIZE HAIL WAS REPORTED 3 MILES WEST OF BLOXHAM WITH THIS STORM. IT ALSO HAS A HISTORY OF BLOWING DOWN TREES. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. && LAT...LON 3037 8443 3020 8452 3028 8472 3040 8464 TIME...MOT...LOC 2109Z 294DEG 25KT 3031 8460 $$ 08-LAMERS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 3:21 PM EDT, 1 hour 31 minutes earlier.
Area forecast discussion, May 22, 3:21 PM EDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
321 PM EDT Tue May 22 2012
.SYNOPSIS...The 18 UTC Surface Analysis indicates a trough across
central GA and southern AL approaching our region with a trailing
frontal boundary across northern MS, AL, and GA. Isolated storms
associated with these two features have begun to form in SE AL and
SW GA as the potential for these storms to become severe remains
with the majority of the CWA in a Slight Risk area. Upper air data
and vapor imagery show the primary trough axis now arriving into the
western portions of the forecast area and nearing Southwestern
Georgia.
&&
.NEAR TERM...(TONIGHT).
Storm development this afternoon has been a little slow due to
abundant mid level dry air being entrained into storm updrafts.
However, the latest convective trends look to be improving as
additional destabilization overspreads the region. Any lingering
storms are expected to diminish throughout the entire region shortly
after midnight with overnight temps of low-mid 60s.
&&
.SHORT TERM...(WEDNESDAY THROUGH THURSDAY).
Global guidance is in good agreement throughout the period with the
synoptic pattern. The upper low will pull away up the Mid Atlantic
States with 500 mb heights rising into Thursday. Southerly flow will
return to the region at the surface helping to promote good sea
breeze development. While the global guidance struggles to produce
much in the way of showers and thunderstorms for the next two days,
the high resolution guidance is showing rather robust development in
the sea breeze zone Wednesday afternoon. Given how dry the mid level
airmass will be on Wednesday, tend to believe the hi-res guidance is
overdone but cannot be completely discounted. As a result, will
indicate 20 to 30 percent pops in the sea breeze zone on Wednesday
and taper down to 20 percent for Thursday. Temperatures should
continue on the warm side with daytime maximums reaching into the
mid 90s by Thursday.
.LONG TERM...(THURSDAY NIGHT THROUGH TUESDAY).
Most of the extended period will be dominated by a strong upper
ridge building over the eastern CONUS becoming centered across the
Ohio Valley this weekend. The axis of the surface ridge will extend
east to west from the western Atlantic through the Central Plains.
As a result, the local region will be under deep layer easterly
flow. Monday through Tuesday the upper ridge is forecast to break
down as a shortwave tracks from the northern Plains to the Great
Lakes region. Meanwhile, the surface ridge slides southward and
weakens with low level flow veering to the southeast to south. The
only relief from the anticipated above seasonal temperatures will be
scattered convection over the weekend and early next week from the
influx of moisture off the Atlantic. Max temperatures across inland
areas will be in the lower to mid 90s. Min temps will generally be
in the lower 70s.
&&
.AVIATION...VFR conditions are prevailing at all terminals. As
isolated storms begin to develop throughout the afternoon and
evening terminals could briefly see MVFR conditions with reduced
visibilities. By 00Z VFR will return with mostly clear skies and
winds out of the southwest at 5-8 kts.
&&
.MARINE...Aside from daily increases in winds and seas with the
afternoon sea breeze, conditions over the marine area are expected
to remain relatively calm with southerly flow persisting into Friday
when high pressure building down the Atlantic Seaboard will shift
winds to a more easterly direction for the weekend. This
strengthening ridge will result in a slight increase in winds and
seas by Saturday.
&&
.FIRE WEATHER...Although Forecast Dispersions have come a down a bit
for Wednesday Afternoon, Relative Humidities have come in a bit
lower as well, so provided ERCs remain high over Leon and Inland
Wakulla Counties (which we fully expect), A Red Flag Warning will be
issued for long durations of Relative Humidity Below 35 Percent
combined ERCs at 35 or greater, and the remainder of the Fire
Weather Watch will be cancelled. On Thursday, do not anticipate any
fire weather concerns at this time, as fairly low Transport Wind
Speeds should keep Dispersions down, and afternoon Relative
Humidities should be a bit higher across the region as well.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 64 93 64 94 67 / 30 30 10 10 0
Panama City 69 85 71 88 70 / 20 20 10 10 0
Dothan 60 93 66 94 66 / 20 10 10 10 0
Albany 62 93 65 94 66 / 30 10 10 10 0
Valdosta 64 93 63 95 66 / 40 20 10 10 0
Cross City 65 92 64 93 66 / 20 20 10 20 0
Apalachicola 67 83 67 83 70 / 10 20 10 20 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...None.
GA...None.
FL...Red Flag Warning 2 PM EDT to 7 PM EDT for Leon and Wakulla
Counties.
GM...None.
&&
LONG TERM...BARRY
FIRE WEATHER...GOULD
REST OF DISCUSSION...GODSEY/SCHAERHazardous weather outlook, May 22, 4:38 AM EDT, 12 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 438 AM EDT TUE MAY 22 2012 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-230845- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 438 AM EDT TUE MAY 22 2012 /338 AM CDT TUE MAY 22 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... THERE IS A SLIGHT RISK OF SEVERE STORMS TODAY. AN UPPER LEVEL DISTURBANCE WILL MOVE INTO THE REGION TODAY FROM THE NORTHWEST...PROVIDING A FAVORABLE ENVIRONMENT FOR ISOLATED STRONG TO SEVERE STORMS. THE MAIN THREAT WILL BE MARGINALLY SEVERE HAIL...GENERALLY RANGING FROM PENNY TO QUARTER SIZE...AND WIND GUSTS IN THE 45 TO 60 MPH RANGE. THIS THREAT WILL DIMINISH DURING THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... WIDESPREAD HAZARDOUS WEATHER APPEARS UNLIKELY AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. PLEASE MONITOR THE LATEST FORECASTS...AND BE CONSIDERED ACTIVATED WHEN AND IF A HAZARDOUS WEATHER WATCH OR WARNING IS ISSUED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. FOURNIER
In the hours before
Special weather statement, May 22, 4:11 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
411 PM EDT TUE MAY 22 2012
FLZ013-026-222030-
CALHOUN FL-LIBERTY FL-
411 PM EDT TUE MAY 22 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR CALHOUN AND
LIBERTY COUNTIES...
* UNTIL 430 PM EDT/330 PM CDT/
AT 306 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM NEAR BLOUNTSTOWN...OR NEAR BRISTOL...MOVING EAST AT 30
MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3040 8509 3051 8508 3054 8483 3053 8482
3052 8481 3052 8478 3046 8478 3046 8472
3037 8470
TIME...MOT...LOC 2011Z 274DEG 25KT 3045 8494
08-LAMERSLocal storm report, May 22, 4:16 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
416 PM EDT TUE MAY 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL HARDAWAY 30.63N 84.74W
05/22/2012 E1.75 INCH GADSDEN FL BROADCAST MEDIA
WCTV RELAYED A VIEWER REPORT OF HAIL COVERING A YARD IN
THE HARDAWAY AREA. HALF DOLLAR TO GOLF BALL SIZE.
&&
DVDLocal storm report, May 22, 4:22 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
422 PM EDT TUE MAY 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM HAIL BRISTOL 30.43N 84.98W
05/22/2012 E1.25 INCH LIBERTY FL PUBLIC
HAIL LARGER THAN QUARTERS REPORTED AT THE PIGGLY WIGGLY
IN BRISTOL
&&
DVDLocal storm report, May 22, 4:25 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
425 PM EDT TUE MAY 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM HAIL MORGAN 31.54N 84.60W
05/22/2012 E1.00 INCH CALHOUN GA COUNTY OFFICIAL
&&
DVDLocal storm report, May 22, 4:30 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
430 PM EDT TUE MAY 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 PM HAIL 1 E BRISTOL 30.43N 84.96W
05/22/2012 E1.75 INCH LIBERTY FL BROADCAST MEDIA
GOLF BALL HAIL REPORT FROM A VIEWER RELAYED BY MEDIA.
&&
DVDLocal storm report, May 22, 4:51 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
451 PM EDT TUE MAY 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL HOSFORD 30.39N 84.80W
05/22/2012 E1.50 INCH LIBERTY FL LAW ENFORCEMENT
HAIL SLIGHTLY LESS THAN GOLF BALL SIZE ESTIMATED IN
HOSFORD.
&&
DVDThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 8:35 PM EDT | Special Weather Statement | TAE | Calhoun | 55 min |
| May 22, 9:43 AM EDT | Special Marine Warning | TAE | 47 min | |
| May 22, 10:24 AM EDT | Special Marine Warning | TAE | 36 min | |
| May 22, 10:55 AM EDT | Special Marine Warning | TAE | 30 min | |
| May 22, 3:21 PM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Liberty | 24 min |
| May 22, 3:23 PM EDT | Special Weather Statement | TAE | Calhoun | 22 min |
| May 22, 3:37 PM EDT | Severe Thunderstorm Warning | TAE | Gadsden, Liberty | 38 min |
| May 22, 4:00 PM EDT | Special Weather Statement | TAE | Washington | 30 min |
| May 22, 4:07 PM EDT | Special Weather Statement | TAE | Gadsden | 28 min |
| May 22, 4:11 PM EDT | Special Weather Statement | TAE | Liberty | 19 min |
| May 22, 4:16 PM EDT | Severe Thunderstorm Warning | TAE | Gadsden, Liberty | 29 min |
| May 22, 4:33 PM EDT | Severe Thunderstorm Warning | TAE | Gadsden, Leon, Liberty | 27 min |
| May 22, 5:09 PM EDT | Special Weather Statement | TAE | Calhoun | 51 min |
| May 22, 5:23 PM EDT | Severe Thunderstorm Warning | TAE | Wakulla | 37 min |
| May 22, 5:43 PM EDT | Special Weather Statement | TAE | Jackson | 47 min |
| May 22, 5:57 PM EDT | Severe Thunderstorm Warning | TAE | Wakulla | 33 min |
| May 22, 6:34 PM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Jackson, Liberty | 11 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.